# SDR F3LA201911060134

- Difficulty date: October 22, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N949FR
- Make and model: Airbus A319-112
- Aircraft serial: 02857
- Aircraft time: 46,323 hours, 22,213 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Structure
- Part number: D5227902620300
- Condition: Cracked
- Location: Emergency Exit
- Part time: 46,323 hours, 22,213 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE PEMCO N/R# 2650N261 R/H EMERG EXIT DOOR, FWD, INNER SEGMENT (SEGMENT #1 FWD) HAS CRACK INDICATIONS.
CORRECTIVE ACTION: FAVRICATED & INSTALLED CRACK REPAIR ANGLE ON R/H EMERG. EXIT DOOR, FWD, INNER SEGMENT I.A.W. A319 FRONTIER EA#
A9-52R-35025
